<< Previous Issue Kyungpook Mathematical Journal (Vol. 48, No. 2) Next Issue >>
Kyungpook Mathematical Journal 2008 Vol. 48, No. 2, 165—335
 Original Articles 
Some Finite Integrals Involving The Product of Srivastava's Polynomials and A Certain ${ar H}$-Function with Applications
Yashwant Singh1, Atul Garg2
Kyungpook Mathematical Journal 2008 Vol. 48, No. 2, 165—171
The Asymptotic Stability of $x_{n+1}-a^{2}x_{n-1}+bx_{n-k}=0$
Piyapong Niamsup1, Yongwimon Lenbury2
Kyungpook Mathematical Journal 2008 Vol. 48, No. 2, 173—181
Conformally Flat Totally Umbilical Submanifolds in Some Semi-Riemannian Manifolds
Stanis law Ewert-Krzemieniewski
Kyungpook Mathematical Journal 2008 Vol. 48, No. 2, 183—194
On The Function Rings of Pointfree Topology
Bernhard Banaschewski
Kyungpook Mathematical Journal 2008 Vol. 48, No. 2, 195—206
"On Bessel's and Gr""{u}ss Inequalities for Orthonormal Families in 2-Inner Product Spaces and Applications"
Sever Silverstru Dragomir1, Yeol Je Cho2, Seong Sik Kim3, Young-Ho Kim4
Kyungpook Mathematical Journal 2008 Vol. 48, No. 2, 207—222
The Real Rank of CCR $C^*$-Algebras
Takahiro Sudo
Kyungpook Mathematical Journal 2008 Vol. 48, No. 2, 223—232
On a Background of the Existence of Multi-variable Link Invariants
Fumikazu Nagasato, Kanau Hamai2
Kyungpook Mathematical Journal 2008 Vol. 48, No. 2, 233—240
Crosscap Numbers of Two-component Links
Gengyu Zhang
Kyungpook Mathematical Journal 2008 Vol. 48, No. 2, 241—254
A Formula for the Colored Jones Polynomial of 2-Bridge Knots
Toshie Takata
Kyungpook Mathematical Journal 2008 Vol. 48, No. 2, 255—280
A Note on Subnormal and Hyponormal Derivations
Vasile Lauric
Kyungpook Mathematical Journal 2008 Vol. 48, No. 2, 281—286
Weakly Complementary Cycles in 3-Connected Multipartite Tournaments
Lutz Volkmann, Stefan Winzen
Kyungpook Mathematical Journal 2008 Vol. 48, No. 2, 287—302
"The Basis Number of the Lexicographic Product of Different Ladders with Paths and Cycles"
Maref Yousef Mohammad Alzoubi, Reem Rafe' Ayed Al-Ta'ani
Kyungpook Mathematical Journal 2008 Vol. 48, No. 2, 303—315
Normal Families and Shared Values of Meromorphic Functions
Chao Meng
Kyungpook Mathematical Journal 2008 Vol. 48, No. 2, 317—321
"On the Finiteness and Non-Existence of Certain Mod 2 Galois Representations of Quadratic Fields"
Hyunsuk Moon1, Yuichiro Taguchi2
Kyungpook Mathematical Journal 2008 Vol. 48, No. 2, 323—330
Pascal Triangle and Properties of Bipartite Steinhaus Graphs
Daekeun Lim
Kyungpook Mathematical Journal 2008 Vol. 48, No. 2, 331—335

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd